Corenza C effervescent 10 tablets - for colds flu and decongestion
Fedex is not a shipping option for this item.
PROPRIETARY NAME CORENZA-C Effervescent tablets
A.5.8. Preparations for the common cold, including nasal decongestants and antihistaminics
The combined therapeutic effect of acetylsalicylic acid plus the antihistamines and decongestants has been well established as effective treatment for the relief of influenza symptoms. Vitamin C (Ascorbic acid) has been claimed to be an essential factor in building up the patients resistance to infections as well as speeding their recovery rate. A.B.O.B. HCl has an anti-viral activity.
is an ideal treatment for rhinitis, laryngitis and muscular pains and provides quick relief from the distressing symptoms of colds and influenza.
Dyspepsia, lesions of the gastric mucosa, renal dysfunction. Caution must be used in patients with severe hyperthyroidism, high blood pressure, heart conditions and in patients with a known sensitivity to any of the ingredients. Aspirin allergy
Aspirin has been implicated in Reye's syndrome, a rare but serious illness, in children and teenagers with chickenpox and influenza. A doctor should be consulted before aspirin is used in such patients.
DOSAGE AND DIRECTIONS FOR USE:
Adults: 2 Tablets immediately, thereafter 1 tablet 3-4 times a day as required.
Children: over 6 years - half a tablet 3-4 times a day.
Drop the tablet in half a glass of cold water. The tablet quickly dissolves producing a refreshing effervescent drink. Drink the mixture as soon as the effervescing has stopped.
SIDE-EFFECTS AND SPECIAL PRECAUTIONS:
This medicine may lead to drowsiness and impaired concentration, which may be aggravated by the simultaneous intake of alcohol or other central nervous system depressant agents. Do not use for more than 10 days without consulting your doctor.
KNOWN SYMPTOMS OF OVERDOSAGE AND PARTICULARS OF ITS TREATMENT:
Nausea, dizziness, vomiting, mental clouding, irritation of gastric mucosa and resultant dyspepsia, haematemesis and melena.
(and dosage form):
Each tablet contains:
Acetylsalicylic Acid (Aspirin) 500 mg
Vitamin C 500 mg
Chlorprophenpyridamine Maleate 2 mg
Phenylephrine HCl 7,5 mg
A.B.O.B. HCl 100 mg